# SDR AU990033

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: NB24D287
- Condition: Corroded
- Location: Aileron
- Component: NB244302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT AILERON MASS BALANCE ARM SNAPPED OFF ADJACENT TO ITS CLAMP DURING MEDIUM WIND BUFFETING.  INSPECTION OF THE ARM REVEALED CORROSION AROUND 70 PERCENT OF THE CIRCUMFERENCE.  THE LEFT ARM ASSEMBLY WAS THEN INSPECTED AND FOUND TO BE CORRODED ON THE REAR OF THE ARM IN AN AREA LOCATED TOWARDS THE FLUTED AILERON SECTION.
